Think I'm having rebound migraines....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

seechell
Regular Member


Date Joined Sep 2006
Total Posts : 362
   Posted 2/6/2007 6:09 PM (GMT -6)   
The last several months have been very hard for me. I usually post on anxiety and bipolar. I've been in and out of the hospital 3 times and to the ER at least 6 since October. It's all been related to my depression, anxiety, bipolar stuff. When I stress I am way more seceptible to migraines. So, I've been taking quite a bit more meds than I normally do and they are not having the same effect they used to. I'm trying really hard today to go without anything and see what happens. So far, it's stayed about the same, barely tolerable, but ok. I hope it will continue to diminish as the days go on. I can't have it so that my regualr meds won't work. Then I don't have any alternative except the ER and I'm not going back unless I have to. Wish me luck, I'll keep you all posted. 
Take Care,
               Chelle
    "God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
  DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, sleep apnea
  RX: synthroid, estradiol, prozac, lamictal, inderal la, klonopin, seroquel, imiprimine, aspirin, (relpax, maxalt, phenergan, esgic plus, xanax, PRN for migraine)
  Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006
 
 


Diane817
New Member


Date Joined Feb 2007
Total Posts : 14
   Posted 2/7/2007 7:15 AM (GMT -6)   

Oh I wish you luck. I have migraines, that's about it and that is more than enough for me. I have almost daily pain but what you are going through is so much more. My thoughts are with you and I hope your head feels better soon.

Take care.

Diane


Rhoda
Regular Member


Date Joined Feb 2007
Total Posts : 55
   Posted 2/14/2007 1:53 PM (GMT -6)   
Hi,  I am new to this forum - just joined because I really wanted to reply to your message about rebound headaches.  My husband was recently diagnosed with migraines and we could not get the pain under control. He was taking Advil and Tylenol every three to four hours every day....we then found out that the headaches were rebound headaches and he had to quit the Advil and Tylenol cold turkey.  It took about 10 days but the headaches have subsided a little bit.  Maybe you need to check with your doctor about what else you can take besides the meds you are taking.  Just a thought.

CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 2/15/2007 3:26 PM (GMT -6)   

Yes, definitely sounds like rebound headaches.  These will occur anytime you take prescription or Over-The-Counter(OTC) medication too much or too often.  You should never take more medicine than prescribed or more frequently than prescribed, and not more than two days a week.  Anymore, and you will get into the rebound cycle, meaning a headache every day.  You have to go cold turkey for several days or week until the pain goes away.  Going cold turkey in not a pleasant thing, but its the only way to stop the cycle.  You can try to taper off, but that isn't usually successful because it's too easy to go back up.  Once you are finally out of the cycle, you can go back to the medication one or two days a week.

Best of luck and keep us updated.

Leigh Ann cool


"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 11:39 PM (GMT -6)
There are a total of 2,858,257 posts in 313,622 threads.
View Active Threads


Who's Online
This forum has 155218 registered members. Please welcome our newest member, jonillame.
571 Guest(s), 4 Registered Member(s) are currently online.  Details
Joyous, ppm guy, I_MM_I, jwentw


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer